# SDR CALA2016092300680

- Difficulty date: September 23, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N76523
- Make and model: Boeing 737824
- Aircraft serial: 37101
- Aircraft time: 21,072 hours, 7,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 11C BY STOW BIN.  RELAMPED. OPS CHECKED GOOD, REF MM 33-51-00.
